MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 5; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 5; CEMENTLESS HIP STEM
Model Number 01.39.405
Health Effect - Clinical Code Pain (1994)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 april 2021: lot 174262: (b)(4) items manufactured and released on 18-oct-2017.Expiration date: 2022-10-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.181299.Batch review performed on 07 april 2021: lot 181299: (b)(4) items manufactured and released on 10-july-2018.Expiration date: 2023-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
2 years 5 months after the primary the patient came in reporting left thigh pain and the cause of the pain is unknown.The surgeon successfully revised the stem and head.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 5
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11751437
Report Number3005180920-2021-00344
Device Sequence Number19692686
Product Code LZO
UDI-Device Identifier07630040715775
UDI-Public07630040715775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Model Number01.39.405
Device Catalogue Number01.39.405
Device Lot Number174262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR